# SDR MASA2018071213404

- Difficulty date: July 12, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 31,339 hours, 25,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/H EMER LIGHT ROW 15 INOP. REPLACED EMER BATTERY PACK NR 5.
